# SDR QMLA2025022720029

- Difficulty date: February 27, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N895CR
- Make and model: Pilats PC1247
- Aircraft serial: 831
- Aircraft time: 8,709 hours, 7,413 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 312353201
- Part serial: AHX000961
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

UPON DEPARTURE, SET MY POWER TO ROUGHLY 34.5 TORQUE & AFTER ROTATION, ATTEMPTED TO ADD MORE POWER. WHEN ADDED MORE POWER NOTHING HAPPENED & TORQUE STAYED AROUND 34.5 AND THE ITT STAYED AROUND 680.  PLACED PCL FULL FORWARD AND POWER NEVER INCREASED. AT THAT TIME IINCREASED RATE OF CLIMB & LET ATC KNOW WAS GOING TO RETURN TO AIRPORT.  HAD SUFFICIENT ALTITUDE AND PREPARED FOR AN EMERGENCY IF NECESSARY. LANDED WITH OUT ANY ISSUES & MX WAS IMMEDIATELY CONTACTED ABOUT THE REDUCED POWER.  REMOVED AND INSTALLED NEW P3 AIR FILTER, REMOVED AND INSTALLED NEW COMPRESSOR BLEED VALVE,
